# SDR FDKA2009013000022

- Difficulty date: January 30, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 18,446 hours, 17,238 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FRL FLT 6182 BUF.  AFTER TAKEOFF LAV SMOKE WARNING.  MX INSPECTED AND FOUND NO DEFECTS, SYSTEM OPS CHECKED GOOD.
